zbMATH — the first resource for mathematics

A differential operator of infinite order in the space of entire functions of exponential type. (English. Russian original) Zbl 0309.47032
Sib. Math. J. 15, 224-233 (1974); translation from Sib. Mat. Zh. 15, 318-331 (1974).

47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
34A35 Ordinary differential equations of infinite order
Full Text: DOI EuDML
[1] H. Muggli, ?Differentialgleichungen unendlich hoher Ordnuug mit Constanten Koeffitienten,? Comment. Math. Helv.4, 151?179 (1938). · JFM 64.0426.02 · doi:10.1007/BF01199696
[2] P. Van der Steen, On Differential Operators of Infinite Order, Diss., Delft (1968). · Zbl 0177.12402
[3] M. A. Kraplin, ?On entire and meromorphic solutions of a class of difference equations,? Dokl. Akad. Nauk, SSSR,142, No. 5, 1011?1014 (1972). · Zbl 0115.29901
[4] Yu. F. Korobeynik and T. I. Demchenko, ?On the solvability of a class of differential equations of infinite order,? Sib. Matem. Zh.8, No. 6, 1321?1338 (1967).
[5] O. V. Epifanov, ?Differential operators in spaces of entire functions of exponential type.? Thesis reports of the all soviet conference in the theory of functions of a complex variable, FTINT AN USSR, Khar’kov, 72?73 (1971).
[6] O. V. Epifanov, ?Normal resolvability of a differential operator in some spaces of entire functions of exponential type,? Sb. Matem. Analiz i ego prilozheniya, Izd-vo Rostov un-ta,4, 174?177 (1972).
[7] Yu. F. Korobeynik and O. V. Epifanov, ?Normal resolvability of a class of differential equations of infinite order,? Matem. Sb.84, (126), No. 3, 378?405 (1917).
[8] Yu. F. Korobeynik, ?Normal resolvable operators and differential equations of infinite order,? Lit. Matem. Sb.,11, No. 3, 569?595 (1971).
[9] Zh. Sebasht’yan-i-Silva, ?On some classes of locally convex spaces which are important in applications,? Matematika. Period. Sb. perev. in. statey1, No. 1, 60?77 (1957).
[10] Yu. F. Korobeynik, O. V. Epifanov, ?Estimates for derivatives in a weight space of entire functions,? Izv. AN. Arm. SSR,8, No. 2, 144?156 (1973).
[11] M. G. Kreyn and I. Ts. Gokhberg, ?New aspects of defect numbers, root numbers and indices of linear operators,? Uspekhi Matem. Nauk,12, No. 2 (74), 43?118 (1957).
[12] R. Edwards, Functional Analysis [Russian translation], Mir, Moscow (1969). · Zbl 0189.12103
[13] V. P. Khavin, Spaces of Analytic Functions [in Russian], in: Matematicheskii analiz., Itogi nauki, Ser. ?Matematika,? VINITI, Moscow (1967). · Zbl 0165.13502
[14] O. V. Eipfanov, ?On the character of resolvability of differential equations of infinite order,? Sb. Matem. analiz. i ego Prilozheniya,1, Izd-vo Rostov un-ta, 72?83 (1969).
[15] Yu. F. Korobeynik, ?On the resolvability of a differential equation in the class of functions analytic in a convex region,? Matem. Sb.,75, (117), No. 2, 225?234 (1968).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.